# SDR CALA9802034

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STIFFENER IN NOSE WHEEL WELL AT FS 300, RBL 12 TO LBL 12 CORRODED.  THE STIFFENER WAS REMOVED AND A NEW STIFFENER WAS INSTALLED IAW SRM 51-30-2 AND 51-10-1.
